Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On surfaces in $ {\bf R}\sp 4$


Author: Walter Seaman
Journal: Proc. Amer. Math. Soc. 94 (1985), 467-470
MSC: Primary 53A07; Secondary 53C40, 58E20
MathSciNet review: 787896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide answers (Theorem C) to some questions concerning surfaces in $ {{\mathbf{R}}^4}$ and maps into the quadric $ {Q_2}$ raised by D. Hoffman and R. Osserman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A07, 53C40, 58E20

Retrieve articles in all journals with MSC: 53A07, 53C40, 58E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787896-0
PII: S 0002-9939(1985)0787896-0
Article copyright: © Copyright 1985 American Mathematical Society